Dr. William Harris
Family Medicine

In brief: Allergy reaction?

Perhaps your asthma attack could have been caused by an allergy to something.
If you are having an all-over allergy reaction, perhaps that could give you the ants-all-over feeling. Absolutely take your inhaler and antihistamine (like zyrtec (cetirizine) or allegra), and if you get worse (like with constricted breathing worsening), then go to the er to make sure this is not an anaphylactic reaction!

In brief: Allergy reaction?

Perhaps your asthma attack could have been caused by an allergy to something.
If you are having an all-over allergy reaction, perhaps that could give you the ants-all-over feeling. Absolutely take your inhaler and antihistamine (like zyrtec (cetirizine) or allegra), and if you get worse (like with constricted breathing worsening), then go to the er to make sure this is not an anaphylactic reaction!
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
26 years in practice
179K people helped
Continue
100,000 doctors available